# SDR SWI2024091600874

- Difficulty date: July 6, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 38,408 hours, 26,394 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERNAL STRUCTURE STGR26L CORRODED AT RIVETS BETWEEN RS1000.00 TO FS1031.00 AS MARKED     (C-CHECK RO 9/15/2024)    INSTALLED NEW STIRNGER 26L  BETWEEN FS 977.00 AND 1051.00 REF GREO 690-53-00-027 REV C DATED 2019-08-01, REO 690-53-61-1445 REV -- DATED 2024-08-12 AND DWG MM690-35007 REV U. SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH, SEE CONTINUE CARD FOR DETAILS.
